# SDR CA060425011

- Difficulty date: April 7, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech T-34C-1
- Engine: Pwa PT6A25
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, R, X
- Precautionary procedure: A

## Discrepancy

DURING A TRAINING FLIGHT, THE ENGINE WAS REPORTED TO EMIT NOISES AND SMOKE FOLLOWED BY AN UNCOMMANDED POWER REDUCTION AND FLAME OUT.  SUBSEQUENT INSPECTION REVEALED FRACTURED POWER TURBINE BLADES.  P&WC WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
